# SDR ASOA201101199

- Difficulty date: June 19, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 17,957 hours, 12,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND FROM AFT CABIN CEILING CENTER EMERGENCY LIGHT INOPERATIVE.  RELAMPED 2ND FROM AFT CABIN CEILING CENTER EMERGENCY LIGHT AS REQUIRED.  OPS CHECKED GOOD IAW AMM 33-51-00.
